Alert archive / Wisconsin / Small Craft Advisories in 2021

Small Craft Advisory 107, NWS Milwaukee, WI

December 3, 2021

NWS Milwaukee, WI issued this small craft advisory at Dec 3, 2021, 3:06 AM CST. It took effect at Dec 4, 2021, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2021, 3:06 AM CST (09:06 UTC)
In effect from
Dec 4, 2021, 12:00 AM CST
Expired
Dec 4, 2021, 12:00 PM CST
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

867 
WHUS73 KMKX 030906
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
306 AM CST Fri Dec 3 2021

LMZ643>646-031715-
/O.NEW.KMKX.SC.Y.0107.211204T0600Z-211204T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
306 AM CST Fri Dec 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY...

* WHAT...Northwest winds 15 to 20 knots with gusts to 25 knots.
  Waves 1 to 3 feet.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From midnight tonight to noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
DDV
6 follow-up statements
192 
WHUS73 KMKX 031516
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
916 AM CST Fri Dec 3 2021

LMZ643>646-040000-
/O.CON.KMKX.SC.Y.0107.211204T0600Z-211204T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
916 AM CST Fri Dec 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST SATURDAY...

* WHAT...Northwest winds 15 to 20 knots with gusts to 25 knots. 
  Waves 1 to 3 feet.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From midnight tonight to noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
860 
WHUS73 KMKX 031944
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
144 PM CST Fri Dec 3 2021

LMZ643>646-040600-
/O.CON.KMKX.SC.Y.0107.211204T0600Z-211204T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
144 PM CST Fri Dec 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST SATURDAY...

* WHAT...Northwest winds 15 to 20 knots with gusts to 25 knots. 
  Waves 1 to 3 feet.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From midnight tonight to noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
383 
WHUS73 KMKX 040239
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
839 PM CST Fri Dec 3 2021

LMZ643>646-041045-
/O.CON.KMKX.SC.Y.0107.211204T0600Z-211204T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
839 PM CST Fri Dec 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST SATURDAY...

* WHAT...Northwest winds to 25 knots.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From midnight tonight to noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
730 
WHUS73 KMKX 040917
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
317 AM CST Sat Dec 4 2021

LMZ645-646-041730-
/O.CAN.KMKX.SC.Y.0107.000000T0000Z-211204T1800Z/
/O.NEW.KMKX.GL.A.0022.211205T1600Z-211207T0000Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
317 AM CST Sat Dec 4 2021

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Southeast winds up to 30 knots with gale force gusts up
  to 35 knots Sunday afternoon. Expect a lull in the winds Sunday
  evening. West winds up to 30 knots with gale force gusts up to
  40 knots late Sunday night through Monday afternoon. Waves
  building to 7 to 9 feet on Sunday. 

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...From Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ643-644-041730-
/O.CON.KMKX.SC.Y.0107.000000T0000Z-211204T1800Z/
/O.NEW.KMKX.GL.A.0022.211205T1600Z-211207T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
317 AM CST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, northwest wind 15 to 20
  knots with gusts up to 25 knots through noon today. For the Gale
  Watch, Southeast winds up to 30 knots with gale force gusts up
  to 35 knots Sunday afternoon. Expect a lull in the winds Sunday
  evening. West winds up to 30 knots with gale force gusts up to
  40 knots late Sunday night through Monday afternoon. Waves
  building to 8 to 10 feet on Sunday. 

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...For the Small Craft Advisory, until noon CST today. For 
  the Gale Watch, from Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-041730-
/O.NEW.KMKX.GL.A.0022.211205T1600Z-211207T0000Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
317 AM CST Sat Dec 4 2021

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...

* WHAT...Southeast winds around 25 kt with gusts up to 35 kt
  Sunday. West winds 20 to 30 kt with gusts up to 40 kt on Monday.
  Waves 7 to 12 ft possible Sunday and 14 to 18 ft Monday.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Expect a lull in the winds Sunday evening
  and the early overnight hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

MRC
649 
WHUS73 KMKX 041543
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
943 AM CST Sat Dec 4 2021

LMZ643-644-042345-
/O.CON.KMKX.SC.Y.0107.000000T0000Z-211204T1800Z/
/O.CON.KMKX.GL.A.0022.211205T1600Z-211207T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
943 AM CST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, northwest wind 15 to 20 
  knots with gusts up to 25 knots through noon today. For the 
  Gale Watch, Southeast winds up to 30 knots with gale force 
  gusts up to 35 knots Sunday afternoon. Expect a lull in the 
  winds Sunday evening. West winds up to 30 knots with gale 
  force gusts up to 40 knots late Sunday night through Monday 
  afternoon. Waves building to 8 to 10 feet on Sunday.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...For the Small Craft Advisory, until noon CST today. For 
  the Gale Watch, from Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ645-646-042345-
/O.CON.KMKX.GL.A.0022.211205T1600Z-211207T0000Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
943 AM CST Sat Dec 4 2021

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

* WHAT...Southeast winds up to 30 knots with gale force gusts up 
  to 35 knots Sunday afternoon. Expect a lull in the winds 
  Sunday evening. West winds up to 30 knots with gale force 
  gusts up to 40 knots late Sunday night through Monday 
  afternoon. Waves building to 7 to 9 feet on Sunday.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...From Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-042345-
/O.CON.KMKX.GL.A.0022.211205T1600Z-211207T0000Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
943 AM CST Sat Dec 4 2021

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

* WHAT...Southeast winds around 25 kt with gusts up to 35 kt 
  Sunday. West winds 20 to 30 kt with gusts up to 40 kt on 
  Monday. Waves 7 to 12 ft possible Sunday and 14 to 18 ft 
  Monday.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
959 
WHUS73 KMKX 041737
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1137 AM CST Sat Dec 4 2021

LMZ643-644-050145-
/O.EXP.KMKX.SC.Y.0107.000000T0000Z-211204T1800Z/
/O.CON.KMKX.GL.A.0022.211205T1600Z-211207T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
1137 AM CST Sat Dec 4 2021

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and waves 7
  to 10 ft possible with the Gale Watch.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...For the Small Craft Advisory, until noon CST today. For 
  the Gale Watch, from Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ645-646-050145-
/O.CON.KMKX.GL.A.0022.211205T1600Z-211207T0000Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1137 AM CST Sat Dec 4 2021

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

* WHAT...Southeast winds up to 30 knots with gale force gusts up 
  to 35 knots Sunday afternoon. Expect a lull in the winds 
  Sunday evening. West winds up to 30 knots with gale force 
  gusts up to 40 knots late Sunday night through Monday 
  afternoon. Waves building to 7 to 9 feet on Sunday.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...From Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-050145-
/O.CON.KMKX.GL.A.0022.211205T1600Z-211207T0000Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1137 AM CST Sat Dec 4 2021

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

* WHAT...Southeast winds around 25 kt with gusts up to 35 kt 
  Sunday. West winds 20 to 30 kt with gusts up to 40 kt on 
  Monday. Waves 7 to 12 ft possible Sunday and 14 to 18 ft 
  Monday.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 8:27 PM CST, 6 hours 39 minutes earlier.

Area forecast discussion, Dec 2, 8:27 PM CST, 6 hours 39 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
827 PM CST Thu Dec 2 2021

.UPDATE...
(Issued 827 PM CST Thu Dec 2 2021)

Keeping a close eye on an area of precipitation working its way
southeast from Minnesota and the Dakotas this evening. This is in
association with an elongated shortwave moving through brisk
northwest flow aloft, along with an area of isentropic ascent and
frontogenesis associated with a baroclinic zone to our southwest.

Guidance this evening as become more supportive of a band or two
of heavier precipitation developing overnight tonight, with a
strengthening frontogenetical circulation in the 800-500 MB
layer. Temperatures remain marginal, but wet bulbing effects
should bring temperatures down enough to keep most precip as snow,
especially across the northeastern 2/3 or so of the forecast
area, where the bulk of the QPF is expected. Given surface
temperatures around or even a degree or two above freezing,
accumulations will likely be limited to grassy and elevated
surfaces, with transient areas of slushy roadways where snowfall
rates are heaviest. The best potential for up to an inch of
accumulation looks to be across an area from the Dells to
Watertown to Milwaukee, with amounts between a dusting and half
inch outside of this area. As is always the case with banded snow,
a slight shift north or south is possible.

Snow will begin northwest of Madison around midnight, with peak
precipitation taking place between about 3 and 6 AM. Expect to see
some snow linger across the east, including the Milwaukee,
Sheboygan, and Racine areas, into the 8-9 AM timeframe.

Boxell

&&

.SHORT TERM...
(Issued 344 PM CST Thu Dec 2 2021)

Tonight through Saturday:

Despite winds turning to the NW and some limited cold air
advection the sunny skies and breezy winds were able to keep temps
on the warmer side today. A secondary cold front will work south
into the area this evening. But looking at satellite imagery to
the west showing a swath of mid-level clouds shifting east this
should be able to slow any decrease in temps tonight. This will
ultimately impact the chance for any mixed precip tonight. Hires
models vary in the timing and location of the QPF axis coming in
tonight and forecast soundings do show some low level dry air that
might limit any initial precip. This QPF axis is associated with
an f-gen band as some warmer air starts to works it's way in
aloft. After midnight though, there should be enough saturation
that occurs to allow wintry precip to start to make it to the
surface. One question is going to be surface temps and how far
values drop tonight. Much of the guidance would suggest some lows
stay in the mid 30s and thus we could some melting of snow as it
reaches the surface.

As we head into sunrise Friday morning a deep isothermal layer
begins to take shape and this may further limit any wintry precip
such that we end up with more rain than snow. This is especially
true for locations south of a WI Dells to Milwaukee line. Anything
north of that line could end up staying cold enough for snow.
Given the fast nature of this system and concerns with temps and
the warmer ground think any accumulations will be little to none.

Winds turn to the S/SE through the day Friday and we'll see temps
once again warm into the mid to upper 40s by the afternoon. Then a
cold front arrives Friday evening bringing cooler and drier
weather for Saturday.

Stumpf

&&

.LONG TERM...
(Issued 344 PM CST Thu Dec 2 2021)

Saturday night through Thursday:

Low pressure will form in the lee of the Rockies in Montana and
follow a WNW to ESE oriented baroclinic zone eastward overnight
Saturday. WAA preceding this low pressure will lift the baroclinic
zone northward some, allowing the low to take a more northerly
track into Wisconsin during the day on Sunday. With the initial
WAA Sunday morning, some snow appears possible, with mainly a
dusting expected. Precipitation coverage should increase going
into the post-dawn hours and change to all rain as the temperature
profile warms. Surface temperatures should peak near 40 during
the daytime hours. Light to moderate rain is then expected to
continue into the mid afternoon before it subsides as a dry slot
moves in aloft. Cold advection will increase Sunday evening and
temperatures will chill into the 20s overnight into Monday. Wrap-
around deformation precipitation will then pass overhead Monday
morning, bringing another dusting of snow.

There'll be a bit of a lull in activity during the afternoon and
it'll remain cold into the overnight hours Monday into Tuesday as
high pressure slides east across the middle Mississippi Valley
and into the Ohio River Valley Region. An inverted trough is then
expected to nip at the heels of this high pressure, bringing a
rather moisture starved snow setup into Wisconsin, leading to a
prolonged period of light snow from Tuesday morning into Tuesday
night. Right now, accumulations appear light, but widespread, with
perhaps an inch or two possible over all of the CWA.

Beyond, model certainty breaks down some, but there are hints that
we may begin to warm slightly at the end of the extended period
with highs in the 40s as a low amplitude ridge moves over the
Upper Midwest. Models do suggest the presence of another weather
system Thursday night into Friday but positioning and timing is
questionable at best for now.

CMiller

&&

.AVIATION...
(Issued 827 PM CST Thu Dec 2 2021)

An area of snow, with some wintry mix, is expected to move into
the region overnight tonight, continuing into Friday morning. Most
TAF sites will see snow, though intensity will vary. Look for snow
to start from west to east after midnight, with peak intensity
between about 3 and 6 AM. Areas from the Dells to Watertown to
Waukesha and Milwaukee will have the greatest potential of seeing
periods of heavier snow. Snow will end from west to east around
sunrise, but may linger for a few hours closer to the lake,
including Sheboygan, Milwaukee, and Kenosha.

IFR can be expected within any areas of snow, with some IFR
ceilings lingering into the day on Friday once the snow ends.
Conditions should improve later Friday into Friday night as high
pressure starts to push into the area. Winds will be light and
variable tonight, with light south to southwest winds on Friday.

Boxell

&&

.MARINE...
(Issued 344 PM CST Thu Dec 2 2021)

Gusty NW winds should fall below small craft this evening as high
pressure moves overhead. A cold front moves through Friday evening
and winds may reach small craft conditions early Saturday morning
before decreasing through the day. Another chance for small craft
conditions occurs on Sunday through Monday as a system moves
across the area.

Stumpf

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Dec 2, 8:52 PM CST, 6 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
852 PM CST Thu Dec 2 2021

WIZ046-047-051-052-056>060-062>072-040300-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
852 PM CST Thu Dec 2 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Light snow, occasionally mixed with rain across south central
Wisconsin, is expected to affect the region overnight. A band of
slightly heavier snow is possible from the Dells to Watertown to
Milwaukee, where some slushy accumulations will be possible on
roadways.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There will be additional chances for light rain and snow mix
Sunday and Monday. A system on Tuesday could bring some
accumulating snowfall but confidence is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-040300-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
852 PM CST Thu Dec 2 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Winds may hit advisory levels again Saturday and then again Sunday
night into Monday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-040300-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
852 PM CST Thu Dec 2 2021

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Winds may approach gale force again Sunday night into Monday as
a low pressure system moves through the area.

www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.